Authors: Farah, Ilijas 
Magidor, Menachem
Title: Omitting types in logic of metric structures
Journal: Journal of Mathematical Logic
Volume: 18
Issue: 2
Issue Date: 1-Dec-2018
Rank: M21a
ISSN: 0219-0613
DOI: 10.1142/S021906131850006X
Abstract: 
This paper is about omitting types in logic of metric structures introduced by Ben Yaacov, Berenstein, Henson and Usvyatsov. While a complete type is omissible in some model of a countable complete theory if and only if it is not principal, this is not true for the incomplete types by a result of Ben Yaacov. We prove that there is no simple test for determining whether a type is omissible in a mod...
Keywords: complete π sets 1 1 | complete ∑ sets 2 1 | Logic of metric structures | omitting types
Publisher: World Scientific

Show full item record

SCOPUSTM   
Citations

7
checked on Apr 3, 2025

Page view(s)

24
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.